# SDR W8PA960111

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: BAC15201397
- Condition: Corroded
- Location: Bs 942, 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT FLOOR TRACK HAS CORROSION AT BS 942 AND BS 945, RBL 14 (OUT OF LIMITS PER SRM 53-60-53).  REMOVED DAMAGED TRACK, FABRICATED, INSTALLED REPAIR PARTS IAW SRM 53-00-53.  (M)
